True Story by Victoria

Victoria, teacher, temporary vision loss

My name is Victoria, and this is my true story

My name is “Victoria” and I am a high school teacher. I had the following happening after my first dose of vaccination: – after about 5 days, my heart started racing, with palpitations and a fluttering feeling and sometimes a slight chest pain. My racing heart got worse when I sat up or stood up and even more when I walked. It lasted for many weeks. My heart did not show left heart hypertrophy, proving that the sinus tachycardia had not been going on for long, so must have happened after the jab. – after two and a half weeks, I experienced a sudden and drastic vision loss in my right eye, and a retinal vein occlusion was diagnosed due to a blood clot in a macular vein branch. I am now down to counting fingers on that eye. I have never had problems before with my eyes. 

My doctor applied for an exemption which got declined by Bloomfield with a standard letter without any personal explanation or advice. We were able to apply again under a different category and got declined again; again with exactly the same standard letter as before under the different category. My school had also written a letter to Bloomfield, and I had also asked to get an exemption until Novavax was available, which was, by then, only a few weeks away, however, all without success.

I, therefore, decided to take the risk and get the jab in February, in order to keep my job. It was another very traumatic experience for me. Just two and a half days later, my heart started racing again and I felt some chest pain…

A recent update from Victoria…

I was, after all, able to keep my job as before my booster would have been due, the mandates got dropped for teachers, and I would not have taken the booster. It was horrible for me to have to take the second dose, it was even worse than expected; just going through that process of having to do something you do not really want but have to to keep your job, feeling powerless, alone and without dignity and worth. My heart got worse after the initial increase in heart rate. I had palpitations, chest pain, breathlessness etc. and my resting heart rate went up to 170. However, after around 6-8 weeks, it was better again, and now I do not have problems anymore.

We are a Coalition Partner with the World Council For Health

View "Silenced" by Samantha Blanchard

Tell us your story

How the Covid-19 regulations have affected your life? Record your story in our confidential database.

• Adverse Events

• Mandated-Out

• Declined Exemptions & ACC claims, etc.

Share Your Experience Now

Report your Covid Vaccine Adverse Event to NZ Medsafe

(If you need assistance email us at thehealthforumnz@protonmail.com)